Unit 1 -stable range for ideals
Huanyin Chen and
Miaosen Chen
International Journal of Mathematics and Mathematical Sciences, 2004, vol. 2004, 1-6
Abstract:
We investigate necessary and sufficient conditions under which a ring satisfies unit 1 -stable range for an ideal. As an application, we prove that R satisfies unit 1 -stable range for I if and only if QM 2 ( R ) satisfies unit 1 -stable range for QM 2 ( I ) .
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2004/515813.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2004/515813.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:515813
DOI: 10.1155/S0161171204402361
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().